# SDR CALA9901706

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT LOWER BODY FAIRING 3341 SKIN AND NR 7 SUPPORT CORRODED.  THE SKIN WAS REMOVED AND NEW SKIN, DOUBLER, AND STRAPS WERE INSTALLED IAW SRM 53-30-3 AND 51-20-4.  THE SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-30-2.
